# SDR UPS05444153

- Difficulty date: March 12, 2005
- Submitted: March 23, 2005
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 101,885 hours, 25,799 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69B028032
- Condition: Cracked
- Location: M/D
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - BS 1780 BETWEEN S10-11R FRAME ATTACH SHEAR TIE FOUND CRACKED, CRACK LENGTH .375 INCH.  M/D - BS 1780 BETWEEN S10-11R FRAME ATTACH SHEAR TIE REPLACED & INSTALLED AS PER SRM 51-10-01 PG 9 & 51-30-02.
